Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 29, NWS Eureka, CA

April 3, 2010

NWS Eureka, CA issued this small craft advisory at Apr 3, 2010, 3:23 PM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2010, 3:23 PM PDT (22:23 UTC)
Expired
Apr 4, 2010, 2:13 AM PDT
In force
11 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WHUS76 KEKA 032223
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
323 PM PDT SAT APR 3 2010

PZZ470-040630-
/O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.CON.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/
/O.NEW.KEKA.SE.W.0056.100404T1200Z-100405T0000Z/
/O.NEW.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
323 PM PDT SAT APR 3 2010

...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM TO 5 PM PDT
SUNDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT. SOUTH WINDS WILL
INCREASE TONIGHT AND REACH GALE STRENGTH BY SUNDAY MORNING. LARGE
AND STEEP SEAS WILL DEVELOP SUNDAY MORNING AND AFTERNOON IN
RESPONSE TO THESE WINDS. A WEST SWELL TRAIN WILL BUILD OVER THE
WATERS SUNDAY EVENING...WITH HEIGHTS POSSIBLY EXCEEDING 18 FEET
THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-040630-
/O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.NEW.KEKA.SW.Y.0017.100403T2223Z-100407T0600Z/
/O.EXB.KEKA.GL.W.0106.100404T1500Z-100405T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
323 PM PDT SAT APR 3 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY...

LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT. SOUTH WINDS WILL
INCREASE TONIGHT AND REACH GALE STRENGTH BY SUNDAY MORNING. A
WEST SWELL TRAIN WILL BUILD OVER THE WATERS SUNDAY EVENING...WITH
HEIGHTS POSSIBLY EXCEEDING 18 FEET THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ475-040630-
/O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.CON.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/
/O.NEW.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
323 PM PDT SAT APR 3 2010

...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT. SOUTH WINDS WILL
INCREASE TONIGHT AND REACH GALE STRENGTH BY SUNDAY MORNING. A
WEST SWELL TRAIN WILL BUILD OVER THE WATERS SUNDAY EVENING...WITH
HEIGHTS POSSIBLY EXCEEDING 18 FEET THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-040630-
/O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.NEW.KEKA.SC.Y.0029.100403T2223Z-100407T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
323 PM PDT SAT APR 3 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT TUESDAY...

LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT...BUT SWELL HEIGHTS
WILL REMAIN ABOVE 12 FEET THROUGH SUNDAY EVENING. A NEW WEST SWELL
WILL BUILD OVER THE WATERS SUNDAY EVENING...PEAK AROUND 17 FEET
SUNDAY NIGHT...AND SLOWLY SUBSIDE MONDAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
276 
WHUS76 KEKA 040913
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
213 AM PDT SUN APR 4 2010

PZZ450-041715-
/O.CAN.KEKA.SW.Y.0017.000000T0000Z-100407T0600Z/
/O.EXT.KEKA.GL.W.0106.100404T1400Z-100405T0000Z/
/O.EXB.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/
/O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
213 AM PDT SUN APR 4 2010

...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY...


THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON. A HAZARDOUS SEAS WARNING IS ALSO IN EFFECT FROM
11 PM THIS EVENING TO 9 AM PDT MONDAY. THE GALE WARNING IS NOW IN
EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-041715-
/O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/
/O.CON.KEKA.SE.W.0056.100404T1200Z-100405T0000Z/
/O.UPG.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/
/O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
213 AM PDT SUN APR 4 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS
MORNING TO 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY...


THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
PDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM
EARLY THIS MORNING TO 5 PM PDT THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-041715-
/O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/
/O.EXB.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/
/O.UPG.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/
/O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
213 AM PDT SUN APR 4 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED.
THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM PDT MONDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN
EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-041715-
/O.UPG.KEKA.SC.Y.0029.000000T0000Z-100407T0600Z/
/O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/
/O.EXB.KEKA.GL.W.0106.100404T1900Z-100405T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
213 AM PDT SUN APR 4 2010

...GALE WARNING IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS
AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 2:58 PM PDT, 25 minutes earlier.

Area forecast discussion, Apr 3, 2:58 PM PDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
258 PM PDT SAT APR 3 2010

.SYNOPSIS...A STRONG LATE WINTER STORM WILL AFFECT THE REGION SUNDAY
THROUGH MONDAY. THIS LOW PRESSURE STORM SYSTEM WILL BRING SIGNIFICANT
WIDESPREAD RAIN AND SNOW...AND STRONG AND GUSTY WINDS TO THE REGION.
TRAVEL WILL LIKELY BE HAZARDOUS AS A RESULT. DRIER WEATHER WILL MOVE
INTO THE REGION FOR TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS
INTO THE AREA.

&&

.DISCUSSION...MAIN FORECAST FOCUS IS ON LATE WINTER STORM EVENT FOR
SUNDAY/MONDAY. AFTERNOON SURFACE ANALYSIS DEPICTS WEAK HIGH PRESSURE
ACROSS THE FORECAST AREA...WHILE SOUTHERLY WINDS INCREASE ACROSS THE
WATERS AND COAST. WEAK SHORT WAVE ALOFT ALONG WITH DAYTIME
INSTABILITY HAS GENERATED SOME SCATTERED SHOWER/ISOLD TSTM
ACTIVITY...MAINLY ACROSS THE NORTHERN ZONES TODAY. SHOULD CONTINUE
TO SEE LIGHT SHOWERS CONTINUE AS TROUGH ALOFT STRENGTHENS AND
SOUTHERLY WINDS OVERTAKE THE REGION IN RESPONSE TO STRONG
APPROACHING LOW /CURRENTLY OVER 140W AND SOUTH OF 50N PER WATER
VAPOR IMAGERY/. EXPECT THAT TEMPS ACROSS INTERIOR VALLEYS WILL
FALL TO NEAR FREEZING ONCE AGAIN TONIGHT...HOWEVER WITH WINTER
STORM AND SNOW IN THE FORECAST...WILL NOT FOCUS ON FROST TONIGHT.

UPPER LOW WILL CONTINUE TO MOVE SOUTHEAST AND BECOMES MORE
NEGATIVELY TILTED AS IT APPROACHES THE PAC NW EARLY TOMORROW
MORNING. LOW LEVEL MOISTURE ADVECTION INCREASES AND LOW LEVEL JET
STRENGTHENS TO 65+ KT ALONG THE COAST AS A RESULT. TEMPERATURES
HOWEVER DO NOT WARM SIGNIFICANTLY WITH THE APPROACH OF THE
LOW...WITH H85 TEMPS STAYING WELL BELOW 0C THROUGH THE WHOLE EVENT.
THIS COLD AND DYNAMIC SYSTEM...ALONG WITH ACCESS TO PWAT VALUES OF
HALF TO THREE QUARTERS OF AN INCH...WILL RESULT IN MORE WIDESPREAD
SIGNIFICANT SNOWFALL ACROSS THE AREA. STRONG WIND GUSTS WILL ALSO BE
LIKELY ON RIDGES AND PASSES...MAKING BLOWING SNOW A THREAT. WITH A
POTENTIALLY BUSY TRAVEL DAY AHEAD...HAVE UPGRADED WATCH TO WINTER
STORM WARNING AND LOWERED ELEVATION TO 2500 FEET. ADVISORY HAS BEEN
ISSUED DOWN TO 1500 FEET AS WELL. UPPER LOW CONTINUES TO DEEPEN INTO
MORE OF A LONG WAVE TROUGH AS 150+KT UPPER JET DIGS SOUTH ON THE
BACKSIDE. WITH POTENT SHORT WAVES CONTINUING TO PROVIDE LIFT...SNOW
WILL LIKELY CONTINUE THROUGH MONDAY AND PERHAPS MONDAY EVENING.
MEANWHILE...PERIODS OF HEAVY RAIN WILL AFFECT THE COASTAL
AREAS...ALONG WITH STRONG AND GUSTY WINDS.

LOOKS LIKE AN END TO THE LATE WINTER WEATHER IS IN SIGHT AS UPPER
RIDGING FINALLY BUILDS OVERHEAD FOR TUESDAY AND WEDNESDAY. FROM THEN
ON...IT LOOKS LIKE THE MAIN STORM TRACK STAYS JUST OFF TO THE
NORTH...BRINGING JUST SOME SMALLER CHANCES OF PRECIP TO THE
NORTHERN ZONES. HENRY

&&

.AVIATION...SATELLITE AND RADAR IMAGERY SHOW THAT ISOLATED TO
SCATTERED SHOWERS WILL CONTINUE TO REACH THE COAST THIS EVENING AND
RESULT IN PERIODS OF MVFR CONDITIONS. THE MAIN AVIATION WEATHER
CONCERN THE NEXT 24 HOURS ARE WINDS. SOUTH WINDS WILL INCREASE LATE
TONIGHT AS THE NEXT FRONT APPROACHES THE NORTHERN CALIFORNIA
COAST...ESPECIALLY ALONG THE HUMBOLDT AND DEL NORTE COASTS AND
COASTAL MOUNTAINS. THE WINDS WILL BECOME QUITE GUSTY JUST OFFSHORE
AND ALONG THE COAST SUNDAY MORNING WITH THE FRONT PASSAGE. RAIN AND
MVFR CEILINGS WILL BEGIN EARLY SUNDAY MORNING AND PERSIST THROUGH
SUNDAY NIGHT. TH

&&

.MARINE...AFTERNOON BUOY REPORTS SHOW THE SWELL HEIGHTS ARE LOWERING
AND AM CONFIDENT THAT SWELL WILL FALL BELOW WARNING LEVELS WITHIN
THE NEXT COUPLE OF HOURS. THE NW SWELL WILL CONTINUE TO SUBSIDE
TONIGHT...BUT STAY ABOVE 12 FEET THROUGH SUNDAY AFTERNOON. SWELL
HEIGHTS HAVE JUST FALLEN BELOW SURF ADVISORY CRITERIA AND HAVE
CANCELLED THIS ADVISORY WITH THE AFTERNOON PACKAGE. SOUTH WINDS
WILL INCREASE TONIGHT AS A COLD FRONT NEARS THE WATERS AND REACH
GALE STRENGTH BY SUNDAY MORNING. HAVE EXPANDED THE GALE WARNING TO
INCLUDE THE WATERS 0 TO 10 NM NORTH OF CAPE MENDOCINO FOR THROUGH
SUNDAY AFTERNOON. LARGE STEEP SEAS WILL DEVELOP IN RESPONSE TO THE
WINDS AND HAVE ISSUED A HAZARDOUS SEAS WARNING FOR 10 TO 60 NM NORTH
OF CAPE MENDOCINO FOR SUNDAY. A WEST SWELL WILL BUILD ACROSS THE
WATERS SUNDAY EVENING. SWELL NUMERICAL MODELS FORECAST MARGINAL
WARNING HEIGHTS WITH THIS EVENT AND HAVE ISSUED A HAZARDOUS SEAS
WATCH FOR SUNDAY NIGHT INTO MONDAY MORNING. TH

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY FROM 8 AM SUNDAY TO 5 PM PDT MONDAY
     ABOVE 1500 FEET FOR THE CAZ003-004-076.

     WINTER STORM WARNING FROM 8 AM SUNDAY TO 5 PM PDT MONDAY ABOVE
     2500 FEET FOR THE CAZ003-004-076.

 NORTHWEST CALIFORNIA COASTAL WATERS...

  HAZARDOUS SEAS WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
  PZZ470-475.

     GALE WARNING FROM 2 AM TO 5 PM PDT SUNDAY PZZ470-475.

     HAZARDOUS SEAS WARNING UNTIL 3 PM PDT THIS AFTERNOON
     PZZ410-450-455-470-475.

     HAZARDOUS SEAS WARNING FROM 5 AM TO 5 PM PDT SUNDAY PZZ470.

     SMALL CRAFT ADVISORY UNTIL 11 PM PDT TUESDAY PZZ455.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT TUESDAY
     PZZ450.

     GALE WARNING FROM 8 AM TO 5 PM PDT SUNDAY PZZ450.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 3, 4:00 AM PDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PDT SAT APR 3 2010

CAZ001-002-041230-
REDWOOD COAST-MENDOCINO COAST-
400 AM PDT SAT APR 3 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG LATE SEASON STORM WILL POTENTIALLY BRING SIGNIFICANT
RAIN...INCREASED WINDS AND DANGEROUS SURF TO THE AREA SUNDAY
MORNING THROUGH MONDAY. PLEASE STAY TUNED TO THE LATEST FORECASTS
FOR UPDATES ON THIS DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-076-041230-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
400 AM PDT SAT APR 3 2010

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ004-041230-
UPPER TRINITY RIVER-
400 AM PDT SAT APR 3 2010

...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:32 PM PDTHazardous Seas WarningEKA19 hr
Apr 3, 3:11 AM PDTFrost AdvisoryEKA6 hr
Apr 3, 3:11 AM PDTWinter Storm WatchEKA11 hr
Apr 3, 4:08 AM PDTGale WarningEKA37 hr
Apr 3, 4:27 AM PDTHigh Surf AdvisoryEKA11 hr
Apr 3, 2:25 PM PDTWinter Storm WarningEKA36 hr
Apr 3, 2:25 PM PDTWinter Weather AdvisoryEKA36 hr
Apr 3, 3:23 PM PDTHazardous Seas WatchEKA11 hr
Apr 3, 3:23 PM PDTHazardous Seas WarningEKA17 hr
Apr 3, 3:23 PM PDTSmall Craft Advisory for Hazardous SeasEKA11 hr

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.